# SDR AALA20050811

- Difficulty date: December 10, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - WHEEL NOT TURNING LIGHT ON AT APPROXIMATELY 130 KNOTS DURING TAKEOFF.  EXTINGUISHED AFTER LIFT OFF.  NOTED BURNED RUBBER SMELL IN COCKPIT AND CABIN THAT DISSIPATED QUICKLY.  ALL BRAKE TEMPS BELOW 50 DEGREES.  REPLACED LEFT HAND INBOARD AND OUTBOARD ANTI-SKID VALVES AND INBOARD WHEEL TRANSDUCER.  REPLACED ANTI-SKID CONTROL BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
